# SDR AALA201803129001

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 32,027 hours, 11,283 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, R2 DOOR ASSIST PRESSURE IN YELLOW, INDICATED ON CABIN INTERCOMMUNICATION DATA SYSTEM PANEL. MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE PER AMM 12-14-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
